MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the sterilizer and found the heating element was damaged and required replacement.The technician replaced the heating element, tested the unit, confirmed it to be operating according to specification, and returned it to service.A 3-year complaint review indicates this to be an isolated event.A follow up mdr shall be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported their amsco 400 sterilizer made a "popping noise" and had "smoke" coming from the bottom of the unit.The unit was removed from service to await onsite inspection.No report of injury.

Brand Name
AMSCO 400 STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19672099
Report Number3005899764-2024-00030
Device Sequence Number6617007
Product Code FLE
UDI-Device Identifier00724995209445
UDI-Public00724995209445
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown